- Low Dose Aspirin - 81 mg - 120 Tablets
- Low Dose Enteric Coated Pain Reliever (NSAID)
|Product Name||Low Dose Aspirin Pain Reliever (NSAID) - 81 mg - 120 Tablets|
|Serving Size||1 Tablet|
|Suggested Frequency||As Needed|
|Servings Per Container||120|
|Unit Count Type||Tablets|
|Item Condition||New Condition|
|Product Pill Size||Tablet T1|
|California Proposition 65||Yes|
|Directions||Temporarily relieves minor aches and pains; for other uses, see your doctor, but do not use for more than 10 days without consulting your doctor because serious side effects may occur.|
Directions: Temporarily relieves minor aches and pains; for other uses, see your doctor, but do not use for more than 10 days without consulting your doctor because serious side effects may occur.
|Active ingredient (in each tablet)||Purpose|
*nonsteroidal anti-inflammatory drug
Uses: For the temporary relief of minor aches and pains. Ask your doctor about other uses for aspirin.
WARNING: Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction which may include: Hives, facial swelling, shock, asthma (wheezing).
Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you: are 60 of older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing an NSAID (ibuprofen, naproxen, or others) , take more or for a longer time than directed, have 3 or more alcoholic drinks every day while using this product.
Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.
Do not use if seal under cap is broken or missing.
Store at room temperature.
Keep out of reach of children.
*This product is not manufactured or distributed by the owner of the registered trademark Bayer®.